# SDR ASAA0976024

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 113A2931U2
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MAIN FLAP I/B AFT FLAP PROGRAMMING TRACK CLOSE OUT PLATE IS GOUGED BEYOND SRM LIMITS.  REMOVED AND REPLACED WITH NEW.
